Existence of relative periodic orbits near relative equilibria

Viktor Ginzburg, Eugene Lerman

Research output: Contribution to journalArticlepeer-review


We show existence of relative periodic orbits (a.k.a. relative nonlinear normal modes) near relative equilibria of a symmetric Hamiltonian system under an appropriate assumption on the Hessian of the Hamiltonian. This gives a relative version of the Moser-Weinstein theorem.

Original languageEnglish (US)
Pages (from-to)397-412
Number of pages16
JournalMathematical Research Letters
Issue number2-3
StatePublished - 2004

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Existence of relative periodic orbits near relative equilibria'. Together they form a unique fingerprint.

Cite this